Property T and amenable transformation group C∗-algebras Kamalov, Firuz 2020-02-17T08:02:21Z 2020-02-17T08:02:21Z 2014 en_US 2014
dc.description This article is not available at CUD collection. The version of scholarly record of this Article is published in Canadian Mathematical Bulletin (2014), available online at: en_US
dc.description.abstract It is well known that a discrete group that is both amenable and has Kazhdan's Property T must be finite. In this note we generalize this statement to the case of transformation groups. We show that if G is a discrete amenable group acting on a compact Hausdorff space X, then the transformation group C∗-algebra C∗(X; G) has Property T if and only if both X and G are finite. Our approach does not rely on the use of tracial states on C∗(X; G). Copyright © 2014 Canadian Mathematical Society. en_US
dc.identifier.citation Kamalov, F. (2014). Property T and amenable transformation group C∗-algebras. Canadian Mathematical Bulletin, 58(1), 110–114. en_US
dc.identifier.issn 00084395
dc.language.iso en en_US
dc.publisher Canadian Mathematical Society en_US
dc.relation Author Affiliation: Kamalov, F., Mathematics Department, Canadian University of Dubai, Dubai, United Arab Emirates
dc.relation.ispartofseries Canadian Mathematical Bulletin;Vol. 58, no. 1
dc.rights Permission to reuse the abstract has been secured from Canadian Mathematical Society.
dc.rights.holder Copyright : 2014 Canadian Mathematical Society.
dc.subject Amenable en_US
dc.subject C∗-algebras en_US
dc.subject Property T en_US
dc.subject Transformation group en_US
dc.title Property T and amenable transformation group C∗-algebras en_US
dc.type Article en_US
License bundle
Now showing 1 - 1 of 1
No Thumbnail Available
1.71 KB
Item-specific license agreed upon to submission